Discussions By Condition: Eye conditions

I Need Help Please!!!!

Posted In: Eye conditions 2 Replies
  • Posted By: Anonymous
  • August 3, 2006
  • 05:32 PM

I Woke Up Yesterday And My Nose Was Swollen And It Felt Like I Had Been Hit In The Nose For No Reason. Then Today I Woke Up And My Eyes Are Really Puffy And My Face Is Swollen. Could Some One Please Tell Me Whats Going On. My Right Side Is Worse But I Am Really Worried.


Reply Flag this Discussion

2 Replies:

  • Wow.....today is swollen face day! Check your linens and detergent fabric softner and see if its new. You could be allergic. If you do not take your make up off at night....DO IT......maybe you have or, even if it is old, an allergy has developed. Most of all - take a Benedryl. If you do not need to go to school or work, then double the dose. Its a secret - I dated a Doc and he told me that - same with Motrin and Advl - you can double it. ( JUst do not take it more often) If all else fails, wake up 10 min early and put a washcloth you have soaked in ICE water on your face and / or leave off all make up. Also, if any of your make up, hairspray etc are new, stop using til u know it ir not an allergen. That does not work after tow mornings or so, you need to see a Doc. Do not use cortisone cream! It can be on the face but too strong for around the eyes, Also stop using masks, cleansers (age preventative or acne - I have NOE idea your age. (I am guessing.... Hmmmmm......14 yr iold????))) At leat for a few days.
    Anonymous 42,789 Replies Flag this Response
  • Oh and if it is your nose....may be sinus. If Benedryl or anything fr alllergy with a D in (i.e. Tavist D) does not work......go see the Do
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?